# SDR UPS05443825

- Difficulty date: January 13, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B048752
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1220 TO 1240 AFT RT WINDOW FORGING REMOVED FOUND STR CORROSION CRACKED.  CORROSION BLEND OUT 0.080" BY 1" BY 5" EXCEED SRM LIMIT.  NEW STRINGER SEGMENT, SPLICE ANGLE AND REPAIR STRAP INSTALLED AS PER RS R-53-41-35245 AND ENGINEERING FILE NUMBER : 747-53-20220.
